MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4986050
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Outcomes to adverse event: other: anterior longitudinal ligament (all) injury.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with lumbar canal stenosis.She underwent combined anterior-posterior fixation at l3-l5, oblique lumbar interbody fusion at l3-l4 and l4-l5, right/left percutaneous pedicle screw fixation at l3-l5 in decubitus position and l3-l4 compression.Navigation and fluoroscopy was used in this procedure.Intra-op, after the cage was placed at l3-l4, the implant was found to be protruded about 5-10 mm from the anterior edge of the vertebral body.This was found when checking sagittal fluoroscopy image.It was also judged that the anterior longitudinal ligament (all) ruptured; and hence, the implant was immediately removed and was replaced with another cage of 14mm height.The procedure was delayed by less than 60 minutes as a result of this event.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9701250
Report Number1030489-2020-00168
Device Sequence Number2824860
Product Code MAX
UDI-Device Identifier00643169190726
UDI-Public00643169190726
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4986050
Device Lot NumberH5527148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR